Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 708128, 8 pages
http://dx.doi.org/10.1155/2014/708128
Research Article

A New Upper Bound on the Infinity Norm of the Inverse of Nekrasov Matrices

School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan 650091, China

Received 1 May 2014; Accepted 24 May 2014; Published 12 June 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Lei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new upper bound which involves a parameter for the infinity norm of the inverse of Nekrasov matrices is given. And we determine the optimal value of the parameter such that the bound improves the results of Kolotilina, 2013. Numerical examples are given to illustrate the corresponding results.